The African Court of Justice

Naldi, G. and Magliveras, K. (2006) The African Court of Justice. Heidelberg Journal of International Law, 66 (1). pp. 187-213. ISSN 0044-2348

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Social Sciences
Faculty of Social Sciences > School of Law
Depositing User: Vishal Gautam
Date Deposited: 01 Mar 2006
Last Modified: 06 May 2020 23:44
URI: https://ueaeprints.uea.ac.uk/id/eprint/16446
DOI:

Actions (login required)

View Item View Item